# SDR AALA2019062099016

- Difficulty date: June 17, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 13,166 hours, 5,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,   EMERGENCY LIGHTS FAILED TEST. FOUND WIRES PULLED OUT OF CONNECTOR, PINNED WIRES, RECONNECTED, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
